PCOS and weight loss

by Ginney

Hi my name is Ginney. I'm 41 yrs old and have suffered from PCOS all my life. I am not currently on any meds and I do not plan to. 3 yrs ago I made a life style change with my diet, no sugar and no grains. I have eliminated all toxic hygiene products and prepackaged foods. I lost 130 lbs in a little over a yr.i felt great but then I hit a plateau and nothing has worked for almost 2 yrs. I finally started a high dose of p cream about 2 months ago now because the oestrogen symptoms were really bad. I feel better mentally but the water weight is really uncomfortable. I use around 300 mgs or more everyday and I take 10,000 ius od D. I also take Wrays energy formula which I feel has made a huge difference. My question is, when am I going to drop this water weight? How long does it usually take to bring balance with the P cream. Has anyone else gone through this for more than six months?

Comments for PCOS and weight loss

Click here to add your own comments

Mar 28, 2016
PCOS and weight loss
by: RJ

Hi Ginney!
How remarkable...two thumbs up for your accomplishment! I definitely know how hard it is to lose that weight. Have you tried himalayan salt? Alot of times if we are low on good sodium we retain water. Try taking a teaspoon with some warm water each day and see what happens. And how about your iodine level? That will cause retention also. You are in peri and it is going to be tough even though we eat correctly and take progesterone. Two months is not a long time for progesterone to work either. It may take longer. We are all so different. It may also be you need to increase the dosage. Go up to 400mg a day and see what happens. But if the only symptom you have now while on the cream is water weight(your PCOS is gone) and everything else has balanced out I wouldn't increase the dosage and find a natural substance to help you out. But my initial guess here is you started progesterone which excited all the estrogen inside your body and one of those ED symptoms is water retention. Once progesterone becomes the dominant hormone and finally puts estrogen to sleep alot of the symptoms are going to go away. God Bless! RJ

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...